Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from Hepatitis-B, regular increase in serum bilirubin, sgpt, sgot. Cause for the problems?

Dear Sir, in 1998, i have been suffering from hepatitis b . After ayurvedic treatment i became well but after a gap of 1 year i.e from 2001, i have regular increase in serum bilirubin, sgpt, sgot ,. Also my platelets come down to 0000 and haemoglobin count come to 7. Also my liver became fatty. for the last 10 years i m suffering from same problem. suggest us what to do, or ay ayurvedic hospital which can cure this problem
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Platelets come down to 0000?

You are having chronic hepatitis B, and you require evaluation and treatment.

You should visit a Gastroenterologist as soon as possible because if chronic hepatitis B persists for a longer period of time it may lead to cirrhosis of the liver which is irreversible. He may advise you to get HBeAg, Anti HBeAb, HBVDNA quantitative, USG abdomen to see for cirrhosis and portal hypertension

Your low blood counts may be due to hypersplenism

I will again highly recommend you to visit a Gastroenterologist

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor